# SDR ABXA9600371

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: C 4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED AFT CARGO COMPARTMENT, AFT DOOR CUTOUT SKIN HAS A VISIBLE .25 INCH CRACK FROM EDGE TO FASTENER HOLE JUST ABOVE SKIN RADIUS AT LOWER FORWARD CORNER.  FABRICATED C-4 DOOR JAMB PAN SPLICE AT AFT DOOR CUTOUT SKIN IAW ABX REA D853-13608MR.
